# SDR CALA2015010992916

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 55,876 hours, 21,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS LIGHT CORROSION ON FRAME 66R - 68 FWD EDGE.  REMOVED CORROSION ON DOOR SILL & FOUND OUT OF LIMITS.  FABRICATED REPAIR 2 REPAIR ANGLES & INSTALLED IAW SRM 53-41-14 PARA 5A REPAIR PRINCIPLE 9.
